# SDR DHL200072401C

- Difficulty date: March 7, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND LEFT I/B MID FLAP INNER SURFACE AFT PANEL CRACKED AT O/B END OF FLAP AROUND SCREW HOLE.  CUT OUT DAMAGED AREA AT LEFT I/B MID FLAP LOWER SURFACE, AFT PANEL, O/B END OF FLAP AROUND SCREW HOLE AS PER AVRTOS EO NR AYHM-115RO-1.  INSTALLED EXTERNAL DOUBLER REPAIR AS PER AVITOS E/O NR AVHM-115RO-1.  MATERIAL USED 2024-T-3.160 21 X 5/8 LOT NR 713091 PO 8317255.  ALODINED AND PRIMED PER B727 SRM 51-0-2.
